Posted by Laurence on September 02, 1998 at 11:38:38:
In Reply to: Lithium posted by Ed Cole on September 01, 1998 at 23:21:31:
Hi Ed, glad to hear that the Lithium seems to be working for you. It usually does for me too. I don't know if you have checked it out already but if you got to the RX list on the Links page on this site and type in Lithium Carbonate you will get an avalanche of information about Lithium.
I took the stuff for several months in 91, 95 and this year with no apparent side effects. Once the headaches stopped completely for a week or so, I usually reduced the dosage I was taking (from 1200 to 800 and then finaly to 400 mg) for a time to see if the headaches returned. Provided all is OK, I keep to the lower dosage until the shadow sensations lift completely.
Some of the possible side effects are very heavy duty stuff, but provided you stay within the therapeutic range, the drug is fairly safe. At least that's what my GP told me and I am still here.
Bye for now
Post a Followup